# SDR SWAA2025100922829

- Difficulty date: October 9, 2025
- Submitted: October 9, 2025
- Operation: Air carrier
- Aircraft: N7880D
- Make and model: Boeing 737-7K5
- Aircraft serial: 34693
- Aircraft time: 49,416 hours, 35,332 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat Back
- Condition: Unlocked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN SEAT AT EMERGENCY EXIT ROW 11B HAS UNLOCKED OUT RECLINE.  ADJUSTED HYDRO-LOCK PER AMM 25-22-00.
